MathSciNet Relay Station
MathSciNet bibliographic data
MR422566 (54 #10552) 28A50 (54H20 28A65)
Johnson, Russell A. Disintegration of measures on compact transformation groups. Bull. Amer. Math. Soc. 82 (1976), no. 6, 919–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement